# SDR HEEA079726

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 11,624 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8402507
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMM 1 AND COMM 2 AUDIO SELECT KNOB WON'T MUTE AUDIO. FOUND SWITCHES S1, S2, S3, S4, S9, S10, S11, LIGHT PANEL, VOLUME AND TRANSMIT KNOBS BAD.  REPLACED.  BENCH CHECK GOOD.
